MathSciNet Relay Station
MathSciNet bibliographic data
MR32008 (11,240c) 27.2X
Mulholland, H. P. On Geöcze's problem for non-parametric surfaces. Trans. Amer. Math. Soc. 68, (1950). 330–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement